# SDR HEEA0013978

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Part number: 648180121
- Condition: Failed
- Location: Oil Temp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL TEMP IND DID NOT WORK.  180 DEGREE OUT OF ALIGNMENT.
